# SDR WX0A2022093074266

- Difficulty date: September 28, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N236NV
- Make and model: Airbus A320-214
- Aircraft serial: 2106
- Aircraft time: 63,730 hours, 24,400 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 32145410
- Part serial: 3218
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK FOUND L-2 AND R-2 DOOR OVERHEAD EMERGENCY LIGHTS INOP. / PRESS TO TEST OF EPSU FAULTED CONTROL UNIT. R&R'D EPSU (13WL) REF AMM-33-51-38-000-001-A, AMM-33-51-38-400-001-A EPSU TEST OK. WEEKLY CHECK TEST OF BATTERY SYSTEM STILL FAULTS EPSU INT LOAD AFT L. THE BATTERY INSTALLED WAS DETERMINED TO BE BFS SO REPLACED THE EPSU PER TSM 33-51-00-810-807-A, AMM 33-51-38-000-001-A AND AMM-33-51-38-400-001-A OPS CHECK GOOD BITE TEST GOOD."
